# SDR DALA2020020640942

- Difficulty date: February 2, 2020
- Submitted: February 6, 2020
- Operation: Air carrier
- Aircraft: N549US
- Make and model: Boeing 757251
- Aircraft serial: 26496
- Aircraft time: 74,395 hours, 27,050 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 1661
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 5649, L/P 1474517) CORROSION ON TOP OF MAIN CABIN FLOOR BEAM BS. 1661 LBL. 57.0. CORRECTIVE ACTION: REMOVED CORROSION AT MAIN CABIN FLOOR BEAM STA 1661 LBL 57, FOUND AREA OUT OF LIMITS WITH 100% MATERIAL LOSS IAW B757 SRM 53-00-51. CUT OUT DAMAGED AREA OF FLOOR BEAM, DIMENSTIONS 26 1/4" AND REPAIRED FLOOR BEAM IAW B757 SRM 53-00-51-2R REPAIR 8 FIG 201.
